Lost the way

View previous topic View next topic Go down

Lost the way

Post  BabySeal on Fri Jun 15, 2012 9:48 pm

Earlier today I was driving somewhere I have been a million times, heck I even used to work there so the building is so FAMILIAR to me. While on my way, I suddenly had NO clue where I was going.

I was driving and was getting close then suddenly I Shocked

I was thinking "oh no, how do I get there"?!

I just couldn't remember anything about how to get there, and the moment before I was perfectly fine knowing exactly where I needed to be. It is second nature to me driving there.

So, I was turned around twice and drove around for 20 minutes. Sad I just couldn't get my brain to work, and I didn't know where to go halfway through my usual route.

Question Has this type of thing happened to any of you before, or have I lost the plot?


BabySeal

Posts : 111
Join date : 2011-12-07
Age : 29
Location : Ohio

Back to top Go down

Re: Lost the way

Post  Jewishmother on Sat Jun 16, 2012 10:07 am

Some migraine symptoms are pretty stroke-like and the disorientation or lack of ability to process could be part of a migraine but it also could have been a TIA or other circulatory issue. My dad used to do the same thing - end up on the freeway and not know where he was or where he was headed. If this happens again you might want to mention it to your doc.
avatar
Jewishmother

Posts : 296
Join date : 2009-12-09
Location : United States

Back to top Go down

Re: Lost the way

Post  Brenda on Sat Jun 16, 2012 11:12 am

I had an experience like that while I was on Topamax. It scared the tar out of me. The doctor said it was caused by the Topamax, and cut down my dosage.

I was in the car driving when suddenly I didn't know where I was supposed to be going or for what reason. Luckily, I had my grocery list on the seat next to me to jog my memory.

Any chance you are on Topamax? I'd suggest at least contacting your doctor if it's a new symptom, just to rule out a TIA or something.
avatar
Brenda

Posts : 476
Join date : 2009-12-04
Age : 52
Location : Hummelstown, PA

Back to top Go down

Re: Lost the way

Post  tortoisegirl on Sat Jun 16, 2012 11:17 am

Its most likely the Topamax (assuming you are still on that). I had some similar issues on it and similar meds. However, I would definitely pursue this with your doctor, as it could be something more serious. Sorry you had this scary experience. Best wishes.

tortoisegirl

Posts : 357
Join date : 2009-12-14
Location : Washington

Back to top Go down

Re: Lost the way

Post  BabySeal on Sat Jun 16, 2012 7:35 pm

Thank you for the replies. I am still on the topamax, a lower dosage. I plan on getting in touch with my doctor.

It really freaked me out!!

BabySeal

Posts : 111
Join date : 2011-12-07
Age : 29
Location : Ohio

Back to top Go down

topamax and dumb feeling

Post  chelle8178 on Mon Jun 18, 2012 12:49 pm

Babyseal,

Topamax affected me in many ways, disorientation, memory loss and just a "dumb" feeling being one of them. I would definitely talk to your doctor about this. Once I finally weaned myself off of it completely, I felt much better. And I can actually drive most days now. On Topamax I couldn't drive AT ALL! The migraines are still daily now, but my quality of life is much better...

Michelle
avatar
chelle8178

Posts : 95
Join date : 2011-12-07
Age : 39

http://fuzzyredbees.blogspot.com

Back to top Go down

Re: Lost the way

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum